Answered by: Dr Nur Syuhada binti Zulkifli
I am a woman mi 20’s. Young married. We are having sex during high chance of getring pregnant (according to apps)
Im taking postinor-2 after 24 hours after do sex. After 2 weeks. I experiences with dizzy, nausea, pain in stomach. And so on.
Do postinor-2 effect last long after 2 weeks ?By now, My menstrual cycle delayed 3 days late. After 2 weeks taking postinor-2.
I am confused because i am experienced symptom of pregnancy and side effect of taking postinor-2. There are a lot of similarity.
Thank you in advance
hello and good evening
Thank you for your question.
Based on your question, I understand that you are worry about your problem. I will try to help you.
For your information, every medicine that was prescribed by the doctors are based on particular indication. The doctor need to know more about you medical history and do a thorough physical examination before making a conclusion about your problem. You must consume the medicine according to the doctor’s instruction as every medicine has their own side effects.
Therefore, I suggest you to refer to a doctor for an exact information. You can also have an online consultation with our doctors for more information and further treatment.
I hope this answer will satisfy you. Thank you.
Click here to speak to a doctor